# SDR AALA201811099004

- Difficulty date: November 8, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 19,008 hours, 7,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Seat 4c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 4C EMERGENCY FLOOR LIGHT UNSECURE. SECURED THE EMERGENCY FLOOR LIGHT IAW AMM 25-21-41-400-001-A, AND AMM 33-51-19-400-003-A.
